en
Scientific article
Open access
French

Equisingularité dans les pinceaux de germes de courbes planes et c⁰-suffisance

Published inL'Enseignement mathématique, vol. 43, no. 3/4, p. 355-380
Publication date1997
Citation (ISO format)
TRANG, Lê Dung, WEBER, Claude. Equisingularité dans les pinceaux de germes de courbes planes et c⁰-suffisance. In: L’Enseignement mathématique, 1997, vol. 43, n° 3/4, p. 355–380.
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
  • PID : unige:12784
ISSN of the journal0013-8584
528views
205downloads

Technical informations

Creation12/01/2010 11:55:00 AM
First validation12/01/2010 11:55:00 AM
Update time03/14/2023 4:10:04 PM
Status update03/14/2023 4:10:04 PM
Last indexation01/15/2024 9:55:35 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack